# SDR SWIA201437282

- Difficulty date: April 24, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 46,598 hours, 39,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE LIGHT BULB ON THE EMERGENCY EXIT SIGN NEAR MAIN CABIN DOOR IS BURNED OUT.   REPLACED BULB.
